# SDR DALA2017072105580

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB STA Y=401 BETWEEN X=-54 TO X=-60 IN REFERENCE OF NRC 435. DAMAGE ON RT CUSP WEB STA Y=401 BETWEEN X=-54 TO X=-60 WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 219 AND SRM 51-41-02-OG.
